In the process of switching from Cymbalta to Pristiq so have to wean off of the Cymbalta which I presently take at night. After reading some of the reviews it looks as though everyone has some insomnia on Pristiq. I have Rheumatoid Arthritis, Fybro, extreme fatigue and have gained lots of weight from the Cymbalta. So I need to get my energy back, take away my pain and hopefully lose some weight in the meantime just wanted some feedback to what everyone thinks about a good time to take the medication.
4 Oct 2010
There has no particular time documented for taking Pristiq, however general considerations for when and how to take Pristiq include the following:
* The medication comes in the form of an extended-release tablet and is taken by mouth once a day.
* You can take Pristiq with or without food.
* Be sure to swallow the tablets whole. Do not crush, break, or chew them.
* Pristiq should be taken at the same time each day to maintain an even level in your blood.
* For the drug to work properly, it must be taken as prescribed. Pristiq will not work if you stop taking it. Do not stop taking it without your healthcare provider's approval.
For more details, please seek medical attention from the doc/pharmacist who prescribed the med, take care, be safe & well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
pristiq made me have high bp joint pain fluid in ears and more. I have been on colonipin for a long time and it is great. my doctor wants to put me ...
1 answer • 21 Apr 2010
The cymbalta is working OK on the depression, and I am beginning to lose the weight I gained on Pristiq. But my question is, I am getting headaches ...
4 answers • 22 Apr 2010
... wellbutrion, celexa, effexer and probably some other stuff I dont even remember. Nothing has helped. Lyrica and nerotion helped alittle but not ...
4 answers • 4 May 2010
... it turns out I can't take either one becomes I am on Luvox which I have been way before I started with her and it has helped with my OCD and ...
3 answers • 26 May 2011